# SDR AALA990644

- Difficulty date: May 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80057
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 465
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: L2 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SJU - EMERGENCY EXIT SIGN AT 2L DOOR INOPERATIVE.  MAINTENANCE FOUND CANNON PLUG LOOSE AT BATTERY PACK.  RESEAT CANNON PLUG AT BATTERY PACK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
